Managing Editor: Grundhöfer, Theo / Strambach, Karl
Editorial Board Member: Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Penttila, Tim / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Sommese, Andrew J. / Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard / Rosehr, Nils / Bannai, Eiichi
4 Issues per year
IMPACT FACTOR 2011: 0.338
Mathematical Citation Quotient 2011: 0.31
Volume 12 (2012)
Volume 11 (2011)
Volume 10 (2010)
Volume 9 (2009)
Volume 8 (2008)
Volume 7 (2007)
Volume 6 (2006)
Volume 5 (2005)
Volume 4 (2004)
Volume 3 (2003)
Volume 2 (2002)
Most Downloaded Articles
- The cyclic q-clans with q = 2 e by Cherowitzo, William E. and Payne, Stanley E.
- Quasigeodesics and farthest points on convex surfaces by Ieiri, K./ Itoh, J. and Vîlcu, C.
- Manifolds with large isotropy groups by Kollross, Andreas and Samiou, Evangelia
- Manifolds with asymptotically nonnegative minimal radial curvature by Santos, Newton L
- Transversal numbers over subsets of linear spaces by Averkov, G. and Weismantel, R.
Manifolds with asymptotically nonnegative minimal radial curvature
Citation Information: Advances in Geometry. Volume 7, Issue 3, Pages 331–355, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: 10.1515/ADVGEOM.2007.020, June 2007
- Published Online:
In this paper we extend results on the geometry of manifolds with asymptotically nonnegative curvature to manifolds with asymptotically nonnegative minimal radial curvature, showing that most of the results obtained by [U. Abresch, Lower curvature bounds, Toponogov's theorem, and bounded topology. Ann. Sci. École Norm. Sup. (4) 18 (1985), 651–670. MR839689 (87j:53058) Zbl 0595.53043], [A. Kasue, A compactification of a manifold with asymptotically nonnegative curvature. Ann. Sci. École Norm. Sup. (4) 21 (1988), 593–622. MR982335 (90d:53049) Zbl 0662.53032] and [S.-H. Zhu, A volume comparison theorem for manifolds with asymptotically nonnegative curvature and its applications. Amer. J. Math. 116 (1994), 669–682. MR1277451 (95c:53049) Zbl 0953.53027] hold in a more general context. Particularly, we show that there exists one and only one tangent cone at infinity to each such manifold, in contrast with the class of manifolds of nonnegative Ricci curvature.